# SDR SWIA200413261

- Difficulty date: April 14, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 12,079 hours, 16,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET AFT CENTER OF PILOT'S DV WINDOW CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED SKIN SUPPORT BRACKET, AFT CENTER OF PILOT'S DV WINDOW PER SRM 51-40-02 AND RII 53-301.
